# SDR AALA20100519TUL03

- Difficulty date: May 19, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 61,382 hours, 21,482 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR TO LEFT TRAILING EDGE FLAP UPPER SKIN PER ESO 90309 DATED 7-15-2008.  REMOVED INTERIM REPAIR FROM BOTH SIDES OF TRAILING EDGE SKIN.  BONDED IN CORE AND LOWER SKIN REPAIR FOR FIRST OF TWO STAGE PERMANENT REPAIR PER SRM 57-53-01-2R-1 AND SRM 51-70-07.
